I take atorvastatin for cholesterol and Claritin for allergy. I would like to know if this combination of drugs could be preventing me from losing weight?
Lady; There is none that really stand out that should be causing weight gain. The best is to take them all into the doctor next time. Because the doctor is the only one that can change anything. You can't just stop something on your list even if it was making you gain weight. So please talk with your doctor and get this taken care of. it is not worth the risk of your health. It may take a few changes to see if it is a combination but this is the only way you're going to find out. But make sure you get the doctor to look at them. Best of luck. and much better days ahead. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2013 • 1 answer
Posted 7 Oct 2013 • 1 answer
Posted 5 Aug 2016 • 0 answers
Posted 2 Feb 2018 • 1 answer
Posted 19 May 2018 • 1 answer